Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18716


Title: Blow-up solutions to the nonlinear second order differential equation u"(t)=u(t)^{p}(c-{1}+c-{2}u'(t)^{q}) (I)
Authors: 李明融
Date: 2008-06
Issue Date: 2008-12-24 13:31:00 (UTC+8)
Relation: Taiwanese Journal of Mathematics, 12(3), 599-621
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing